Skip to Main Content View Text-Only

Planning and Sustainability

Innovation. Collaboration. Practical Solutions.

Phone: 503-823-7700

Curbside Hotline: 503-823-7202

1900 SW 4th Ave, Suite 7100, Portland, OR 97201

More Contact Info

Subscribe to RSS feed

Most Recent

View More

Agenda: January 17, 2013 for the Community Involvement PEG

Agenda

Community Involvement Policy Expert Group

Meeting No. 8

Date: January 17, 2013

Time: 6:00 p.m. to 8:00 p.m.

Location: City Hall, 1221 SW 4th Avenue,Portland, Pettygrove Room

Meeting Goals

  • Confirm CI PEG’s work program going forward
  • Review responses to the PEG’s survey of community involvement in land use and development processes, discuss relationship to Comprehensive Plan goals and policies, and develop outline for summary memo.
  • Finalize CI PEG approach to the public workshops
  • Orient PEG members to the working draft of the Comprehensive Plan policy document


Welcome, Meeting Overview and Introductions
(6:00 p.m. / 5 minutes)

Presenter: Deb Meihoff, facilitator

Updates and Announcements (6:05 p.m. / 10 minutes)

Presenters: Paul Leistner, Office of Neighborhood Involvement (ONI) and Marty Stockton, Bureau of Planning and Sustainability (BPS) / PEG Co-leads

Description:

  • Work and progress from the PIAC Comprehensive Plan Work Group from December and/or January meetings
  • Review revised PEG work program for 2013
  • CI-PEG outreach update (see also survey agenda item below)


Review and Discuss: PEG’s Community Survey
(6:15 p.m. / 45 minutes)

Presenters: Marty Stockton, BPS, Paul Leistner, ONI / PEG Co-leads and Greg Greenway

Description: Hear outcomes from the PEG’s Community Survey - who participated and what they had to say about community participation in land use and development processes. PEG discussion about the responses, identification of any new topics for further PEG discussion this spring, and outline survey summary document that will be prepared by staff (with assistance from the PIAC work group) for public release at the February and March workshops. 

 

Discussion: CI PEG Preparations for Public Workshops (7:00 p.m. / 15 minutes)

Presenter: Marty Stockton, BPS

Description: Discuss feedback mechanism for the Community Involvement station at the public workshops, including provocative question(s) and sign up for coffee with a PEG member.  Develop production schedule for workshop PEG materials.
 

Overview: Working draft of Comprehensive Plan goals and policies (7:15 p.m. / 20 minutes)

Presenter: MartyStockton, BPS

Description: Orient PEG members to the working draft of the comprehensive plan goals and policies (expected to be published prior to the next PEG meeting), where to find Community Involvement-related information, role of PIAC work group and PEG in the review, and overall schedule for public feedback in 2013.

 

Public Comment (7:35 p.m. / 10 minutes)

 

Next Steps (7:45 p.m. / 5 minutes)

Presenter: Deb Meihoff, facilitator

  • Topic(s) for next meeting
  • PIAC - Comprehensive Plan Work Group
  • Community Outreach
  • PEG Co-leads

PEG Check-in (7:50 p.m. / 10 minutes)

  • Are you getting the information and support needed to be effective?
  • Is the process working / what changes do we need to consider?
  • Please complete evaluation form

For more information, please contact either Marty Stockton, Bureau of Planning and Sustainability at 503-823-2041 or marty.stockton@portlandoregon.gov; Paul Leistner, Office of Neighborhood Involvement at 503-823-5284 or paul.leistner@portlandoregon.gov; or Deb Meihoff, Facilitator at 503-358-3404 or deb@communitasplanning.com.